Medindia

X

Adverse Effects Associated with Unauthorised Hepatitis A Vaccine in China

by Medindia Content Team on  July 13, 2005 at 3:42 PM General Health News   - G J E 4
Adverse Effects Associated with Unauthorised Hepatitis A Vaccine in China
More than 200 Chinese children became sick and one death was reported after being given an unauthorized Hepatitis A vaccine. According to reports about 2,500 children in the eastern province of Anhui were administered the Hepatitis A vaccine on the 16 and 17 of June without official permission.
Advertisement

Li Wei a six-year-old child suffered an unspecified infection and breathing problem the day after she received the vaccination following which she died a few days later. Some of the other symptoms observed as a result of the administration of the vaccine were dizziness, headaches and breathing trouble.

Advertisement
Officials have sent samples of the vaccine for testing for adverse effects and have detained three health workers in connection with the case. It was also found that most of the vaccines were manufactured by the Zhejiang Pukang Biotech Co., Ltd., and purchased from a private vendor, Zhang Peng, who has disappeared since initial reports of the vaccine surfaced.

Advertisement

Post your Comments

Comments should be on the topic and should not be abusive. The editorial team reserves the right to review and moderate the comments posted on the site.
User Avatar
* Your comment can be maximum of 2500 characters
Notify me when reply is posted I agree to the terms and conditions

You May Also Like

Advertisement
View All